Search Results

There are 41446 results for: content related to: Uniformly convex Banach spaces are reflexive—constructively

  1. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  2. Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  3. Completeness of intermediate logics with doubly negated axioms

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 6–11, Mohammad Ardeshir and S. Mojtaba Mojtahedi

    Version of Record online : 20 DEC 2013, DOI: 10.1002/malq.201200083

  4. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  5. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Version of Record online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  6. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  7. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  8. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Version of Record online : 31 OCT 2013, DOI: 10.1002/malq.201200016

  9. Algorithmic randomness over general spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 184–204, Kenshi Miyabe

    Version of Record online : 11 MAY 2014, DOI: 10.1002/malq.201200051

  10. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201200062

  11. Iteration on notation and unary functions

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 415–434, Stefano Mazzanti

    Version of Record online : 4 NOV 2013, DOI: 10.1002/malq.201200055

  12. Topologies for intermediate logics

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 335–347, Olivia Caramello

    Version of Record online : 25 JUN 2014, DOI: 10.1002/malq.201200059

  13. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Version of Record online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  14. Stable theories and representation over sets

    Mathematical Logic Quarterly

    Volume 62, Issue 3, May 2016, Pages: 140–154, Saharon Shelah and Moran Cohen

    Version of Record online : 4 MAY 2016, DOI: 10.1002/malq.200920105

  15. The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 258–267, Eric J. Hall, Kyriakos Keremedis and Eleftherios Tachtsis

    Version of Record online : 5 AUG 2013, DOI: 10.1002/malq.201100092

  16. Playing in the first Baire class

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 118–132, Raphaël Carroy

    Version of Record online : 5 FEB 2014, DOI: 10.1002/malq.201200064

  17. Some combinatorial principles for trees and applications to tree families in Banach spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 70–83, Costas Poulios and Athanasios Tsarpalias

    Version of Record online : 8 FEB 2014, DOI: 10.1002/malq.201300029

  18. Cofinalities of Borel ideals

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 31–39, Michael Hrušák, Diego Rojas-Rebolledo and Jindřich Zapletal

    Version of Record online : 4 FEB 2014, DOI: 10.1002/malq.201200079

  19. An Ehrenfeucht-Fraïssé game for Lω1ω

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 357–370, Jouko Väänänen and Tong Wang

    Version of Record online : 14 AUG 2013, DOI: 10.1002/malq.201200104

  20. The simplest protoalgebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 435–451, Josep Maria Font

    Version of Record online : 14 NOV 2013, DOI: 10.1002/malq.201200052

    Corrected by:

    Erratum: Erratum to J. M. Font, The simplest protoalgebraic logic

    Vol. 60, Issue 1-2, 91, Version of Record online: 8 FEB 2014